# SDR 97ZZZX4634

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51NS
- Make and model: Stbros SC7SERIES3
- Aircraft serial: SH1843
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 51224128R
- Condition: Stuck
- Location: Lt Eng Oil
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OIL PRESSURE TRANSMITTER STUCK AT A LOW OIL PRESSURE.  NORTH STAR AIR CARGO ALREADY CHECKS THE OIL PRESSURE INDICATION SYSTEM IAW THEIR A.A.I.P.
